# SDR AALA202401088242

- Difficulty date: January 4, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 66,717 hours, 33,372 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Part number: D65519
- Part serial: L3560
- Condition: Corroded
- Location: Zone 700 - Gears
- Part time: 37,711 hours, 20,106 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEVERAL CORROSION POINTS ON LOWER CAM OF INNER CYLINDER NLG SHOCK ABSORBER. MAINTENANCE REPLACED THE NOSE LANDING GEAR CYLINDER (AALA202401088242) AND LOWER CAM (AALA202401081559).
